Sobolev space estimates for solutions of equations with delay, and the basis of divided differencesстатья

Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 28 мая 2015 г.

Работа с статьей


[1] Vlasov V. V., Ivanov S. A. Sobolev space estimates for solutions of equations with delay, and the basis of divided differences // St. Petersburg Mathematical Journal. — 2004. — Vol. 15, no. 4. — P. 545–561. Sharp Sobolev space estimates for solutions of neutral difference-differential equations with arbitrary index are obtained without the assumption that the roots of the characteristic quasipolynomial are separated. The proof is based on the fact that the system of divided differences of the exponential solutions forms a Riesz basis. Moreover, it is proved that, under more general conditions, the system of exponential solutions is minimal and complete. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть